# SDR IPXA1B67806

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334586
- Condition: Damaged
- Location: Bs 1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT STA 1760 POS 18L MULTIPLE DAMAGES.  FABRICATED NEW FLOOR PANEL USING BMS4-17 TYPE 1 FLOORBOARD, REF DWG 65B23345, D455166 CLEARED.
